# SDR IPXA2M72456

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

TAKE OFF AT 130 KTS F/O AIRSPEED FAILED. CLIMBOUT "SEL FADEC ALT" "LSAS ALL FAIL" "YAW DAMP ALL FAIL" CAPTAIN`S SCREEN ERRATIC,  FIRST OFFICER`S SCREEN ERRATIC MSP FAIL. -18 MESSAGE. TROUBLESHOT TO NR 2 ADC FAIL.  R & R NR 2 ADC.  ALL TEST PASSED. OK FOR CONTINUED SERVICE.  REF 34-16-01-700 - 802 AND 34-16- 01-5 AND 34-16-01-4.
